# SDR QXEA0001188

- Difficulty date: April 20, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- SCRATCHES FOUND IN RADIUS OF LEFT HAND FWD WING SPAR LEADING EDGE AND BETWEEN STATION YW351 - YW490.  REPAIRED IAW RD 8-57-1119.
